# SDR AALA20050492

- Difficulty date: August 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEATS 31G AND 34G BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHTS AT SEATS 31G AND 34G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
